# SDR RAIA201904280001

- Difficulty date: April 28, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 41,472 hours, 25,455 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287503519
- Condition: Damaged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

STRONG ELECTRICAL ODOR COMOING FROM ROW 6CD--  DEFERRED SIDEWALL LIGHT FIXTURE (AT) ROW 6CD ON OPEN CTRL # 70054935 PER MEL 33-20-00-02 CAT C AUTHORIZED BY MX CTRL RANDY ROUBIQUE- DISCREPANCY WILL BE CLEARED ONCE DEFERRAL FOR THIS ITEM IS CLEARED. THERE WILL BE AN ADDITION TO THIS SDR . ** ADDITIONAL INFORMATION**  DEFERRAL FOR LIGHT WAS CLEARED BY REPLACING LIGHT ASSY OPS CHECK GOOD.
